Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/6704
Title: On the estimation of the derivatives of a function with the derivatives of an estimate
Authors: Yatracos, Yannis G. 
Keywords: Convergence;Estimation
Category: Media and Communications
Field: Social Sciences
Issue Date: 1989
Publisher: Elsevier
Source: Journal of Multivariate Analysis, 1989, Volume 28, Issue 1, , Pages 172-175
Journal: Journal of Multivariate Analysis 
Abstract: Let θ̂n(x) be an estimator of a smooth function θ(x). It is proved that θ(x) can be estimated easier than its derivative θ(s)(x), providing for |θ̂n (s) - θ(s)|q an upper bound that depends on |θ̂n - θ|q. The same bound can be used as a tool to derive automatically rates of convergence when we are estimating derivatives of densities or regression functions.
URI: http://ktisis.cut.ac.cy/handle/10488/6704
ISSN: 0047-259X
DOI: 10.1016/0047-259X(89)90102-4
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations 10

9
checked on Feb 8, 2018

WEB OF SCIENCETM
Citations 50

8
checked on Aug 21, 2019

Page view(s) 50

159
Last Week
1
Last month
16
checked on Aug 23, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.